Asymptotic behavior of solutions to 3D convective Brinkman-Forchheimer equations with finite delays
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 527-548
https://doi.org/10.4134/CKMS.c200239
Published online March 10, 2021
Printed July 31, 2021
Le Thi Thuy
Electric Power University
Abstract : In this paper we prove the existence of global weak solutions, the exponential stability of a stationary solution and the existence of a global attractor for the three-dimensional convective Brinkman-Forchheimer equations with finite delay and fast growing nonlinearity in bounded domains with homogeneous Dirichlet boundary conditions.
Keywords : Brinkman-Forchheimer equation, delays, weak solution, stationary solution, global attractor
MSC numbers : 35B41, 35Q30, 35D30
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd